Ibugesic 200mg (Ibuprofen)

Ibugesic 200mg (Ibuprofen)

$2.36

Ibugesic 200mg is a pain reliever drug.  It is used to get relief from pain, swelling or inflammation caused by arthritis, migraine, toothaches, back pain, menstrual cramps and other minor injury. Ibugesic works by stopping the prostaglandins, a chemical in the body that causes pain and inflammation.

SKU: N/A
Category:
Generic : Motrin
Active Ingredient's : Ibuprofen
Brand : Ibugesic - 200mg
Manufacturer : Cipla
Pack SizeStrengthPrice 
90-tablet-s 200mg $7.08
60-tablet-s 200mg $4.72
30-tablet-s 200mg $2.36

Description

Why use Ibugesic?

Ibugesic is a non-steroidal anti-inflammatory drug or NSAIDs. It is proven to be safe and effective in relieving pain, swelling and inflammation.  Ibugesic can cure swelling, stiffness, and pain in the joints. It is also being used to relieve cramps during menstruation and in lowering the fever. Ibugesic is available here for $2.36 only.

How does Ibugesic work?

Ibuprofen is the active ingredient of Ibugesic. This medicine works by inhibiting the enzyme that causes inflammation. Ibugesic decreases pain, swelling or fever. For arthritis, the working of the drug may take up to 2 weeks of a regular take. The onset of the working of the drug is from 30 to 1 hour after taking. The medicine will be active in the body for a duration of 4 to 6 hours.

How to use Ibugesic?

Follow the instructions of your doctor. You can also read the instructions in the package. Take this by mouth with a glass full of water. Do not lie down after you take this medicine for at least ten minutes. The dosage is based on the condition and response of the patient. 

What are the side effects of Ibugesic?

Ibugesic has the potential of causing side effects like any other drug. However, most of the side effects of this drug do not come very often. Common side effects of Ibugesic include:

  • Bloody, black or tarry stools
  • Vomiting or Diarrhea
  • High blood pressure or Heartburn
  • Nausea and Stomach pain
  • Drowsiness or constipation

This is not the complete list of Ibugesic. In case of persistent effects call your doctor right away.

Warnings and Precautions

Before taking this drug to tell your doctor if you have Asthma and clotting illness. Things to remember:

  • Read the medication carefully before taking this medicine
  • Avoid other medicine that contains NSAIDs while taking this drug
  • Stop taking alcohol while taking Ibugesic
  • Inform your doctor if you have a history of heart attack, blood clot or stroke
  • Tell your doctor if you have heart disease, hypertension, and ulcer
  • Keep Ibugesic away from the reach of children

Do not take this drug if you:

  • Just had a heart surgery
  • Have chest pain, shortness of breath and weakness
  • Have black tools or any signs of intestinal bleeding
  • Are pregnant or breastfeeding
  • Are 18 years old below without your doctor’s prescription

Additional information

Pack Size

30 Tablet/s, 60 Tablet/s, 90 Tablet/s

IMPORTANT DISCLAIMER :

All information contained on the Website, including information related to medical and health conditions or products and treatments, is for informational purposes only. It is not meant to serve as a substitute for the advice provided by your own physician or other medical professionals or any information contained on or in any product packaging or labels. This information is thus often presented in a summary or aggregate form.

You should not use any of the information contained on the website for diagnosing a health problem or prescribing a medication. This information is provided by the manufacturers of the products on or in the product packaging and labels for you to carefully read before using any product purchased on the website. It is always advised to consult your own physician and / or medical advisor before buying it.

Copyright © 2019 TrustedMedications.com All rights reserved.